MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G141
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439)
Health Effect - Clinical Codes Bradycardia (1751); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during ventricular tachycardia (vt) ablation the patient experienced a transient loss of capture while programmed in doo mode.Switching to voo improved capture, and function was normal before and after delivery of radiofrequency energy.Technical services discussed the defib detect circuitry, noting its role in truncating pacing during ablation.A representative was present at bedside performing device evaluation, and the patient is not pacemaker dependent.Currently, this product remains in service and no adverse patient effects were reported.
 
Event or Problem Description
It was reported that during ventricular tachycardia (vt) ablation the patient experienced a transient loss of capture and pacing inhibition while programmed in doo mode.Switching to voo improved capture, and function was normal before and after delivery of radiofrequency energy.Technical services discussed the defib detect circuitry, noting its role in truncating pacing during ablation.A representative was present at bedside performing device evaluation, and the patient is not pacemaker dependent.Currently, this product remains in service and no adverse patient effects were reported.

Brand Name
INOGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24678912
Report Number2124215-2026-16210
Device Sequence Number13255910
Product Code NIK
UDI-Device Identifier00802526534553
UDI-Public(01)00802526534553(17)200823
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/23/2020
Device Model NumberG141
Device Catalogue NumberG141
Device Lot Number129305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/25/2026
06/01/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/30/2026
06/03/2026
Date Device Manufactured09/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale